Perrigo Cold & Flu Tablet 16’s

5.40

Relief from symptoms of colds and flu, including aches and pains, headache, blocked nose, sore throat, chills and chesty coughs.

I am aware that medicines should be used in accordance with recommendations for use as contained on the packaging and I confirm that I am purchasing for that use. I agree to be contacted by a Pharmacist should he or she have any questions in relation to this purchase. I confirm that I am over 18 in order to purchase this product.

Description

Perrigo Cold & Flu Tablets, Paracetamol 250 mg, Guaifenesin 100 mg, Phenylephrine 5 mg. For the relief of symptoms of colds, flu and chesty cough. Do not take with any other paracetamol-containing products or with other cold or decongestant products or cough suppressants. Always read the leaflet.

Reviews

There are no reviews yet.

Be the first to review “Perrigo Cold & Flu Tablet 16’s”

Your email address will not be published. Required fields are marked *